You need to be a member of TransplantFriends.com to add comments!
Iam 29yrs old 4 months post kidney transplant now,currently taking vingraf, mofilet and prednisolone.my urine output is ok,the egfr is at 89,my creatinine and urea levels are on the normal range, just like a month ago my potassium rose above the normal range,i had to stop taking bananas and ovacado smoothies,it dropped down to the normal range.my question is,I sometimes experience some headaches,when i check my Bp it turns to be normal.is there anyone experiencing this?Or is it a side effect of the immunosupresants?Second are we allowed to take herbal teas eg mint tea?
You have similar questions to my own. I am no longer taking potassium and have been getting it through diet. I do experience the headaches like you and my blood pressure also seems fine. As far as the herbal teas, I have a skype appointment with my doctor this afternoon and I planned on asking about that. I'll let you know what she says. I drink a lot of decaf sleepytime tea, but I question wheather any herbs might interferre with my meds.
Please let me know once you confirm.
Is there anyone out there taking everolimus? I am taking the generic for prograft and i have gained 40 pds i read that everolimus was better for your kidneys and for weight. Any thoughts on this????
Please click and view it may save a life.
I would , pomergranates have been added to the lists of things that mess with our rejection meds
Poms are a No No.
What has your transplant center advised you regarding transplant precautions?
The Do's and Don'ts post Transplant- patients share
Food Safety for Transplant Recipients
Food Safety for Food Borne Illness and Contaminants
Food Safety and Inspection Service
Food and Drug Interactions
Pomegranate and Grapefruit
Smoothie's for Kidneys
Zyme Away-Total Surface Cleaner
Michele's Blog- Great Tips For Everyone
Please check your browser settings or contact your system administrator.